# SDR RAIA201812010002

- Difficulty date: December 1, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cap
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT TRUNION LOWER CAP HAS SIGNS OF CORROSION. R&R LT MLG FWD TRUNION CAP.
